# SDR 05FDEA00402

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB REAR SPAR STA 158, 2 INCHES OF CORROSION AND STA 258 HAS 1 INCH OF CORROSION REF N00264.  REMOVED CORROSION FOUND OUT OF LIMITS, REPAIRED IAW SRM 55-11-21 FIG 215.
